# SDR SWIA200110253

- Difficulty date: October 15, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 26,198 hours, 30,451 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bolt
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION LEFT MAIN GEAR DOOR STAYED OPEN.  RECYCLED GEAR AND IT STILL REMAINED OPEN.  FOUND A BROKEN BOLT ON THE LEFT INBOARD FORWARD DOOR ACTUATOR ARM.  INSTALLED A NEW BOLT.  OPS CHECK GOOD.
